# SDR R61A201609290561

- Difficulty date: September 29, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N414YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000377
- Aircraft time: 7,424 hours, 5,175 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070009520
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE CAPTAINS FLASHLIGHT WAS VERY DIM.  MAINTENANCE REMOVED AND REPLACED BATTERY IN CAPTAINS FLASHLIGHT PER EMB AMM AND OPS CHECKED GOOD.
